Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 330, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 26, 2008, 11:31 AM CDT for Craig County, Mayes County, Rogers County, Oklahoma. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2008, 11:31 AM CDT (16:31 UTC)
- Expired
- May 26, 2008, 12:21 PM CDT
- In force
- 50 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Craig County, OK, Mayes County, OK, Rogers County, OK
The radar
The Tulsa radar (KINX), 49 km from the middle of the area, began a volume at 16:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 11:48 AM CDT | HAIL 0.75 | 3 W Chelsea, OK | DIME TO PENNY SIZE HAIL |
| May 26, 11:48 AM CDT | HAIL 0.75 | Chelsea, OK | DIME TO PENNY SIZE HAIL AT THE CHELSEA POLICE AND FIRE DEPARTMENTS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 190 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 920 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -251 m²/s²
- 0-3 km storm-relative helicity
- -181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 261631
SVRTSA
OKC035-097-131-261730-
/O.NEW.KTSA.SV.W.0330.080526T1631Z-080526T1730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1131 AM CDT MON MAY 26 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CRAIG COUNTY IN NORTHEAST OKLAHOMA
NORTHWESTERN MAYES COUNTY IN NORTHEAST OKLAHOMA
NORTHEASTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 1230 PM CDT
* AT 1127 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED NEAR CHELSEA...MOVING NORTHEAST
AT 16 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CHELSEA...BIG
CABIN AND WHITE OAK.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3673 9527 3650 9514 3643 9557 3654 9561
3661 9550 3660 9543 3664 9543
TIME...MOT...LOC 1631Z 240DEG 14KT 3652 9549
$$3 follow-up statements
000
WWUS54 KTSA 261645
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1146 AM CDT MON MAY 26 2008
OKC035-097-131-261730-
/O.CON.KTSA.SV.W.0330.000000T0000Z-080526T1730Z/
ROGERS OK-CRAIG OK-MAYES OK-
1146 AM CDT MON MAY 26 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR NORTHWESTERN MAYES...SOUTHWESTERN CRAIG AND NORTHEASTERN ROGERS
COUNTIES...
AT 1144 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR CHELSEA...MOVING
EAST AT 26 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WHITE OAK AND
BIG CABIN.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3673 9527 3650 9514 3648 9549 3655 9550
3663 9539
TIME...MOT...LOC 1646Z 265DEG 22KT 3652 9543
$$000
WWUS54 KTSA 261710
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1210 PM CDT MON MAY 26 2008
OKC097-131-261720-
/O.CAN.KTSA.SV.W.0330.000000T0000Z-080526T1730Z/
ROGERS OK-MAYES OK-
1210 PM CDT MON MAY 26 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MAYES AND
NORTHEASTERN ROGERS COUNTIES IS CANCELLED...
LAT...LON 3654 9516 3654 9532 3655 9533 3656 9532
3660 9532 3660 9533 3663 9531 3668 9525
TIME...MOT...LOC 1710Z 247DEG 18KT 3657 9530
$$
OKC035-261730-
/O.CON.KTSA.SV.W.0330.000000T0000Z-080526T1730Z/
CRAIG OK-
1210 PM CDT MON MAY 26 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR SOUTHERN CRAIG COUNTY...
AT 1206 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR WHITE OAK...MOVING
NORTHEAST AT 20 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WHITE OAK.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3654 9516 3654 9532 3655 9533 3656 9532
3660 9532 3660 9533 3663 9531 3668 9525
TIME...MOT...LOC 1710Z 247DEG 18KT 3657 9530
$$000
WWUS54 KTSA 261721
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1221 PM CDT MON MAY 26 2008
OKC035-261731-
/O.CAN.KTSA.SV.W.0330.000000T0000Z-080526T1730Z/
CRAIG OK-
1221 PM CDT MON MAY 26 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CRAIG COUNTY IS
CANCELLED...
VERY HEAVY RAIN AND SMALL HAIL WILL REMAIN POSSIBLE WITH THIS STORM
AS IT TRACK TOWARD VINITA AT 15 MPH.
LAT...LON 3654 9516 3654 9532 3655 9533 3656 9532
3660 9532 3660 9533 3663 9531 3668 9525
TIME...MOT...LOC 1721Z 230DEG 15KT 3660 9526
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 10:32 AM CDT, 59 minutes earlier.
Area forecast discussion, May 26, 10:32 AM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1032 AM CDT MON MAY 26 2008 .DISCUSSION... PERSISTENT BOUNDARY WASHINGTON / NOWATA COUNTIES CONTINUES TO GENERATE CONVECTION OVER NOWATA COUNTY. 88D TOTAL RAIN IN EXCESS 3 INCHES PROMPTED FLOOD WARNING THERE. UNCERTAINTIES ON THE LIKELY CONVECTIVE SCENARIO FOR AFTERNOON AND TONIGHT. EXPECT AN ATMOSPHERIC DOWN TIME FOR RECHARGING LASTING AT LEAST INTO MID AFTERNOON. HOWEVER TAIL END OUTFLOW FROM EARLIER CONVECTION NOW REACHING ENHANCED SURFACE MOISTURE NEAR THE RED RIVER IN EXTREME SOUTHEAST. WILL STAY THE COURSE OF MARGINAL POPS FOR THE AFTERNOON AT THIS TIME...WITH A QUICK UPDATE TRIGGER SHOULD THE ATMOSPHERE BUBBLE OVER EARLY. GW && .PREV DISCUSSION... /ISSUED 300 AM CDT MON MAY 26 2008/ DISCUSSION... ONCE AGAIN...A LINE OF THUNDERSTORMS HAS MOVE INTO NORTHEAST OKLAHOMA EARLY THIS MORNING. ANTICIPATE A DECREASE IN ACTIVITY AS THE LINE MOVES INTO ARKANSAS DUE TO LESS FAVORABLE CONDITIONS. WILL LEAVE LOW CHANCE POPS IN FOR THIS MORNING...THOUGH MAY MAKE FINAL ADJUSTMENTS TO THE FIRST PERIOD AFTER A LAST LOOK AT RADAR. LEFT OVER OUTFLOW BOUNDARIES AND MCV FROM THIS CONVECTIVE COMPLEX COULD BRING ABOUT THUNDERSTORMS AGAIN THIS AFTERNOON...BUT EXPECT THIS TO OCCUR PRIMARILY NORTH AND EAST OF THE FORECAST AREA. UNSTABLE AND WEAKLY CAPPED ENVIRONMENT REMAINS OVER THE REGION...WITH SEVERE WEATHER ONCE AGAIN POSSIBLE WITH ANY STORMS THAT DO DEVELOP DURING THE HEAT OF THE DAY. DO NOT BELIEVE CONVECTIVE CLOUD DEBRIS WILL LAST FOR VERY LONG TODAY...SO SHOULD SEE A VERY WARM MEMORIAL DAY ACROSS THE AREA AND STAYED WITH THE WARMER MAV NUMBERS. COLD FRONT WILL SLOWLY MOVE FURTHER SOUTH THROUGH KANSAS TODAY. SURFACE LOW EXPECTED OVER THE OKLAHOMA PANHANDLE WITH A DRY LINE EXTENDING SOUTH INTO WEST TEXAS. THESE BOUNDARIES WILL BECOME CONVECTIVELY ACTIVE AGAIN THIS AFTERNOON AND WILL LIKELY DEVELOP INTO ANOTHER EASTWARD MOVING MCS DURING THE NIGHT AS THE LLJ INCREASES. WHILE ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE WEST AND NORTH OF THE AREA...EXPECT A DECREASE IN SEVERE POTENTIAL AS THE MCS MOVES INTO THE FA OVERNIGHT. WITH THAT SAID...COULD STILL SEE A FEW STORMS REACHING THE FA CAPABLE OF PRODUCING LARGE HAIL AND STRONG WIND GUSTS. LEFT OVER OUTFLOW BOUNDARIES FROM THE MCS MAY PROVIDE A FOCUS FOR STRONG TO SEVERE THUNDERSTORM DEVELOPMENT AHEAD OF THE COLD FRONT DURING THE DAY TUESDAY. THE COLD FRONT WILL THEN PUSH SOUTH ACROSS THE FA TUESDAY AND TUESDAY NIGHT. WHILE MOST OF THE MEDIUM RANGE MODELS HAVE THE FRONT SOUTH OF THE AREA BY WEDNESDAY...00Z GFS IS A LITTLE SLOWER. WILL THEREFORE LEAVE IN SOME LOW POPS WEDNESDAY AND WEDNESDAY NIGHT FOR CONVECTION NEAR THE FRONT AND ANY POST FRONTAL PRECIP. SEVERE WEATHER CHANCES...MAINLY HAIL AND WIND...WILL CONTINUE ALONG THE COLD FRONT...WITH THE BEST CHANCES OCCURRING TUESDAY AFTERNOON DURING PEAK HEATING. MUCH COOLER AIR BEHIND THE FRONT AND CLOUDY SKIES WILL BRING TEMPERATURES BACK TO NEAR NORMAL FOR LATE MAY ON WED/WED NIGHT. SURFACE HIGH QUICKLY SHIFTS INTO THE MIDWEST...BRINGING RETURN FLOW INTO THE FA BY THURSDAY. UPPER HIGH PRESSURE AND INCREASING MID LEVEL TEMPERATURES SHOULD KEEP THE AREA DRY THROUGH THE END OF THE WEEK. ANOTHER COLD FRONT WILL MOVE THROUGH THE CENTRAL PLAINS AND MIDWEST DURING THE WEEKEND. NEARLY ZONAL UPPER FLOW WILL MAKE IT DIFFICULT FOR THE FRONT TO MAKE MUCH SOUTHERLY PROGRESS THROUGH OKLAHOMA AND ARKANSAS. 00Z GFS BRINGS THE FRONT JUST INTO THE NORTHERN PORTION OF THE FA...WHILE THE 00Z ECMWF/CANADIAN TAKE THE FRONT A LITTLE FURTHER SOUTH. WILL GO AHEAD AND LEAVE IN LOW CHANCE POPS FOR THE WEEKEND DUE TO THE UNCERTAINTY. UPPER RIDGING BUILDS BACK OVER THE SOUTHERN PLAINS EARLY NEXT WEEK. 12Z ECMWF MUCH STRONGER WITH THE HIGH AND THICKNESS VALUES COMPARED TO THE GFS...THOUGH NEW 00Z ECMWF LOOKS LESS AMPLIFIED AND A LITTLE MORE IN LINE WITH THE GFS. HAVE GONE NEAR OR A LITTLE WARMER THAN MEX GUIDANCE TEMPS THROUGH THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... TUL 94 71 88 62 / 20 30 50 60 FSM 92 72 88 68 / 30 30 50 60 MLC 92 74 88 66 / 10 30 50 60 BVO 92 68 84 61 / 20 40 50 50 FYV 88 68 83 64 / 40 30 60 60 BYV 89 69 81 63 / 70 40 70 60 MKO 91 70 84 64 / 10 30 50 60 MIO 91 69 82 59 / 80 60 70 50 F10 91 70 87 62 / 10 30 50 60 HHW 88 73 89 73 / 20 30 20 40 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...21 LONG TERM....07
Hazardous weather outlook, May 26, 5:15 AM CDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 515 AM CDT MON MAY 26 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 515 AM CDT MON MAY 26 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON. DISCUSSION... SHOWERS AND THUNDERSTORMS ARE ONGOING ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. WHILE AN ISOLATED MARGINALLY SEVERE STORM WILL BE POSSIBLE EARLY THIS MORNING...THE OVERALL TREND WILL BE FOR THE CURRENT ACTIVITY TO LESSEN IN INTENSITY AS THE MORNING WEARS ON. AN OUTFLOW BOUNDARY FROM THE ONGOING STORMS WILL STALL NEAR OR SOUTH OF INTERSTATE 40 THIS MORNING. THIS BOUNDARY WILL LIFT NORTH AND BECOME MORE DIFFUSE LATER THIS MORNING AND THIS AFTERNOON ONCE STRONG SURFACE HEATING COMMENCES. IF THIS BOUNDARY REMAINS INTACT INTO THE AFTERNOON...IT MAY BECOME A FOCUS FOR INTENSE CONVECTIVE DEVELOPMENT AT THAT TIME. THE MORE LIKELY SCENARIO IS FOR SEVERE THUNDERSTORM DEVELOPMENT TO OCCUR WELL TO OUR NORTH AND NORTHWEST IN KANSAS BY LATE THIS AFTERNOON NEAR A STALLED OUT SURFACE BOUNDARY. MORE ISOLATED SEVERE STORMS MAY DEVELOP SOUTH ALONG A DRYLINE INTO WESTERN OKLAHOMA. THESE STORMS WILL LIKELY CONGEAL INTO A MESOSCALE CONVECTIVE SYSTEM THIS EVENING AND ADVANCE SOUTHEAST TOWARDS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS OVERNIGHT. DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER THREAT WITH THESE STORMS WITH ISOLATED LARGE HAIL ALSO POSSIBLE. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON OR MORE LIKELY TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY AND FRIDAY...NO HAZARDS. SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A COLD FRONT WILL MOVE ACROSS THE AREA TUESDAY INTO EARLY WEDNESDAY RESULTING IN GREATER COVERAGE OF THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. ANOTHER WEAKER COLD FRONT WILL APPROACH THE AREA OVER THE WEEKEND BRINGING A CHANCE OF THUNDERSTORMS AT THAT TIME. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, May 26, 5:48 AM CDT, 5 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
548 AM CDT MON MAY 26 2008
OKZ061-261130-
ROGERS OK-
548 AM CDT MON MAY 26 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
CENTRAL ROGERS
AT 548 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES
NORTHWEST OF VERDIGRIS...MOVING EAST AT 26 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...TULSA...CLAREMORE...
VERDIGRIS...TIAWAH AND FOYIL.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3620 9544 3620 9583 3626 9581 3640 9581
3640 9580 3642 9579 3643 9579 3643 9581
3644 9581 3645 9543
TIME...MOT...LOC 1048Z 268DEG 23KT 3633 9577Local storm report, May 26, 6:42 AM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
642 AM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM HAIL TULSA 36.13N 95.92W
05/26/2008 E0.88 INCH TULSA OK BROADCAST MEDIA
65TH AND HARVARD
&&
MEPSpecial weather statement, May 26, 6:52 AM CDT, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
652 AM CDT MON MAY 26 2008
OKZ066-070-261215-
MUSKOGEE OK-OKMULGEE OK-
652 AM CDT MON MAY 26 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE
AT 652 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES NORTHEAST OF HASKELL TO 4 MILES SOUTHEAST
OF BALD HILL...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...ERAM...BALD HILL...MUSKOGEE...
BOYNTON...JAMESVILLE...TAFT AND HASKELL.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3586 9569 3585 9565 3580 9564 3578 9561
3581 9550 3581 9543 3577 9524 3556 9571
3570 9589
TIME...MOT...LOC 1152Z 276DEG 32KT 3587 9555 3571 9574Special weather statement, May 26, 8:40 AM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
840 AM CDT MON MAY 26 2008
OKZ056-057-261430-
CRAIG OK-NOWATA OK-
840 AM CDT MON MAY 26 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 930 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN CRAIG AND CENTRAL NOWATA
AT 840 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
WEST OF DELAWARE...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...DELAWARE...LENAPAH...CENTRALIA AND
CENTRAILIA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3697 9533 3671 9531 3674 9581 3693 9578
TIME...MOT...LOC 1340Z 266DEG 31KT 3681 9574Special weather statement, May 26, 9:26 AM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
926 AM CDT MON MAY 26 2008
OKZ056-057-261500-
CRAIG OK-NOWATA OK-
926 AM CDT MON MAY 26 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1000 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN CRAIG AND NOWATA
AT 926 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 9 MILES NORTH OF LENAPAH TO 6 MILES EAST OF
NOWATA...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...NOWATA...DELAWARE...LENAPAH...CENTRALIA AND
CENTRAILIA.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL...WIND GUSTS TO
40 MPH...AND PERIODS OF VERY HEAVY RAINFALL. MINOR FLOODING OF LOW
LYING AREAS IS LIKELY AS THESE STORMS MOVE SLOWLY EASTWARD.
LAT...LON 3698 9534 3663 9526 3665 9571 3699 9574
TIME...MOT...LOC 1426Z 262DEG 19KT 3698 9563 3670 9549The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 12:47 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 73 min |
| May 26, 1:36 AM CDT | Special Weather Statement | TSA | Osage, Pawnee, Washington | 69 min |
| May 26, 1:50 AM CDT | Special Weather Statement | TSA | Osage, Pawnee, Washington | 40 min |
| May 26, 2:16 AM CDT | Special Weather Statement | TSA | Creek, Nowata, Tulsa, Washington | 44 min |
| May 26, 2:59 AM CDT | Special Weather Statement | TSA | Craig, Creek, Delaware, Mayes, Ottawa, Rogers and 2 more | 61 min |
| May 26, 4:45 AM CDT | Special Weather Statement | TSA | Wagoner | 60 min |
| May 26, 4:51 AM CDT | Special Weather Statement | TSA | Tulsa | 54 min |
| May 26, 5:00 AM CDT | Special Weather Statement | TSA | Pawnee | 45 min |
| May 26, 5:06 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 39 min |
| May 26, 5:39 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 53 min |
| May 26, 5:48 AM CDT | Special Weather Statement | TSA | Rogers | 42 min |
| May 26, 6:12 AM CDT | Severe Thunderstorm Warning | TSA | Tulsa | 34 min |
| May 26, 6:24 AM CDT | Severe Thunderstorm Warning | TSA | Tulsa, Wagoner | 49 min |
| May 26, 6:52 AM CDT | Special Weather Statement | TSA | Muskogee | 23 min |
| May 26, 8:40 AM CDT | Special Weather Statement | TSA | Nowata | 50 min |
| May 26, 9:26 AM CDT | Special Weather Statement | TSA | Nowata | 34 min |
| May 26, 10:12 AM CDT | Flash Flood Warning | TSA | Nowata | 5 hr |
| May 26, 12:32 PM CDT | Special Weather Statement | TSA | Craig | 28 min |
| May 26, 1:07 PM CDT | Special Weather Statement | TSA | Craig | 23 min |
| May 26, 2:08 PM CDT | River Flood Warning | TSA | Nowata | 3 days |
| May 26, 2:35 PM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 12 more | 30 hr |
| May 26, 4:11 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 35 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.